# SDR ASAA2017110222402

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,148 hours, 4,982 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Link
- Part number: 332A23414
- Condition: Worn
- Location: Inlet Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 1 ENGINE INLET INSPECTION,  FOUND A WORN DUCT ATTACH LINK ABOVE HIGH PRESSURE STAGE VALVE.  ACFT GROUNDED.   REMOVED AND REPLACED THE INLET DUCT ATTACH LINK IAW AMM 36-11-01.
